# SDR UALA2010011200156

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 81,448 hours, 10,018 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXTERIOR EMERGENCY EXIT LIGHTS INOP, 2 MOST FWD LIGHT ASSY'S.  RELAMPED AND REPLACED POWER SUPPLY OPS CK OK.
